# SDR YENA2020032080249

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N983JT
- Make and model: Airbus A321-231
- Aircraft serial: 07739
- Aircraft time: 11,711 hours, 2,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802513
- Condition: Failed
- Location: Cabin
- Part time: 11,711 hours, 2,262 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 464, SEA- JFK.  EPSU TEST REQUIRED PRIOR TO DOOR SLIDE REMOVAL BATTERIES REQUIRE REMOVAL ; R + R EPSU BATTERY IAW AMM 33-51-38
